Journal of Symbolic Logic

Review: Alan Rose, Systems of Logic Whose Truth-Values Form Lattices; Alan Rose, A Lattice-Theoretic Characterisation of the $\aleph_0$-Valued Propositional Calculus; Alan Rose, The Degree of Completeness of Some Lukasiewicz-Tarski Propositional Calculi

A. R. Turquette

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 17, Issue 2 (1952), 147-148.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183731406

JSTOR
links.jstor.org

Citation

Turquette, A. R. Review: Alan Rose, Systems of Logic Whose Truth-Values Form Lattices ; Alan Rose, A Lattice-Theoretic Characterisation of the $\aleph_0$-Valued Propositional Calculus ; Alan Rose, The Degree of Completeness of Some Lukasiewicz-Tarski Propositional Calculi. J. Symbolic Logic 17 (1952), no. 2, 147--148. https://projecteuclid.org/euclid.jsl/1183731406


Export citation